Alpha-paracompact subsets and well-situated subsets



Downloads per month over past year

Lupianez, Francisco Gallego (1988) Alpha-paracompact subsets and well-situated subsets. Czechoslovak Mathematical Journal, 38 (2). pp. 191-197. ISSN 1572-9141

[thumbnail of 41.pdf]

Official URL:


In this paper -paracompact and well-situated subsets are further examined. A subset
E of a space X is -paracompact if every covering of E by open sets has a refinement
by open sets, locally finite in X, which covers E [C. E. Aull, Proc. 2nd Prague Topol.
Symp. 1966, 45-51 (1967; Zbl 0162.264)] and is well-situated in X if for every paracompact
T2 space Y, E × Y is -paracompact in X × Y [H. W. Martin, Topology Appl.12, 305-313 (1981; Zbl 0483.54011)]. Covering properties of -paracompact and wellsituated ubsets are obtained, -paracompact and well-situated subsets are characterizedin regular spaces, the behavior of - paracompact and well-situated subsets under perfect mappings is studied, and it is shown that the class of all paracompact T2 spaceswhich are well-situated in every paracompact T2 space in which they are embedded as
closed subsets, is perfect.

Item Type:Article
Additional Information:

Part of this paper is contained in the author's Doctoral Thesis written under the supervisionofProfessor E.Outerelo. Thispaper has been publishedinashorted version in Quest.& Ans. Gen. Topology 5 (1987), 293-302.

Uncontrolled Keywords:-paracompact subsets; Well-situated subsets
Subjects:Sciences > Mathematics > Topology
ID Code:15337
Deposited On:24 May 2012 09:49
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page